On geodesic mappings of recurrent Finsler spaces.

Bácsó, Sándor; Papp, Ildikó

Mathematica Pannonica (1995)

  • Volume: 6, Issue: 2, page 175-180
  • ISSN: 0865-2090

How to cite


Bácsó, Sándor, and Papp, Ildikó. "On geodesic mappings of recurrent Finsler spaces.." Mathematica Pannonica 6.2 (1995): 175-180. <http://eudml.org/doc/229492>.

author = {Bácsó, Sándor, Papp, Ildikó},
journal = {Mathematica Pannonica},
keywords = {recurrent Finsler space; geodesic mapping},
language = {eng},
number = {2},
pages = {175-180},
publisher = {University of Miskolc},
title = {On geodesic mappings of recurrent Finsler spaces.},
url = {http://eudml.org/doc/229492},
volume = {6},
year = {1995},

AU - Bácsó, Sándor
AU - Papp, Ildikó
TI - On geodesic mappings of recurrent Finsler spaces.
JO - Mathematica Pannonica
PY - 1995
PB - University of Miskolc
VL - 6
IS - 2
SP - 175
EP - 180
LA - eng
KW - recurrent Finsler space; geodesic mapping
UR - http://eudml.org/doc/229492
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.